How Fast Will Moon Face Reduce after Stopping Prednisone?

Answer

How fast moon face will reduce after stopping Prednisone varies depending on your dose and how long you were taking the medication. Some people will lose the moon face look just a few weeks after stopping. In other people, it can take several months for your face to return to normal.
Reference:
Q&A Related to "How Fast Will Moon Face Reduce after Stopping..."
The side effects from prednisone are dose and length of treatment dependent. So the quicker you get off them again and the smaller the dose the less likely you will have those side
http://answers.yahoo.com/question/index?qid=200910...
1. Adjust your mathematical compass to about 4 inches to draw an 8 inch diameter circle. Place the compass point in the center of your paper and move the graphite point around it
http://www.ehow.com/how_8541273_draw-moon-face.htm...
all the cocaine people on earth use
http://wiki.answers.com/Q/Why+does+the+moon+look+l...
Some might tell you that it is because you look at the moon from a different angle in the Southern Hemisphere than you do in the Northern Hemisphere. E.g. Northern Hemisphere. Southern
http://www.quora.com/Why-does-the-face-in-the-moon...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com